# SDR FDEA2020012320198

- Difficulty date: January 22, 2020
- Submitted: January 30, 2020
- Operation: Air carrier
- Aircraft: N940FD
- Make and model: Boeing 757236
- Aircraft serial: 24772
- Aircraft time: 67,947 hours, 23,036 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 144N50055
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK STA 1055 BETWEEN BL0-RBL 24.75 FLOOR SUPPORT CORRODED. ACCOMPLISHED IAW EA F-5310-T0352036 P1 FUSELAGE - MAINFRAME -MAIN CARGO FLOOR SUPPORT STA 1055 CORRODED, NEW PART FABRICATION TEMPER ATERATION, REMOVED CORR IAW SRM 51-10-02-OG, FOUND TO BE OUT LIMITS IAW SRM 53-00-51-1A FIG 101 DETAIL VI. REMOVED, FABRICATED AND INSTALLED FLOOR SUPPORT IAW SRM 51-40-02-OG, 51-40-05-OG, 51-40-08-OG AND DWG 144N5005 REV - AND REV A.
